# SDR USAA2010070191319

- Difficulty date: June 30, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 27,352 hours, 17,252 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: Y0052
- Part serial: 4259
- Condition: Malfunctioned
- Location: Electrical Sys
- Part time: 27,351 hours, 17,251 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, H
- Precautionary procedure: B, A

## Discrepancy

CLT - FLT 1214 - EMERGENCY LANDING - IN FLIGHT, CAPTAIN PRIMARY FLIGHT DISPLAY (PFD), NAVIGATIONAL DISPLAY (ND), AND UPPER ECAM DISPLAY WENT BLANK.  FOLLOWED QRM PROCEDURES, ECAM PROCEDURES LOSS OF GEN 1, APU WOULD NOT POWER AC BUS 1.  ALSO HAD AN INOPERATIVE NOSE WHEEL STEERING.  DECLARED EMERGENCY LANDING.  REMOVED AND REPLACED TRANSFORMER RECTIFIER (TR1) PER AMM 24-32-00-710-001.  OPERATIONAL CHECK WAS GOOD.
